# SDR SWAA2018101025846

- Difficulty date: October 8, 2018
- Submitted: October 11, 2018
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 41,068 hours, 24,216 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR OVERHEAD EMERGENCY LIGHT BULB INOP.  R&R BULB PER AMM.
